Alert archive / North Carolina / Flash Flood Warnings in 2017
Flash Flood Warning 7, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this flash flood warning at Sep 1, 2017, 9:52 PM EDT for Greene County, Lenoir County, Pitt County, North Carolina. It was in force for 3 hr. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 1, 2017, 9:52 PM EDT (01:52 UTC)
- Expired
- Sep 2, 2017, 12:45 AM EDT
- In force
- 3 hr
- Issued by
- NWS Newport/Morehead City, NC
- Area
- Storm-based polygon
- Flood severity
- None
Counties Greene County, NC, Lenoir County, NC, Pitt County, NC
The radar
The Raleigh/Durham radar (KRAX), 82 km from the middle of the area, began a volume at 01:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 1, 9:58 PM EDT | FLASH FLOOD | Greenville, NC | REPORTS OF STALLED VEHICLES ACROSS SEVERAL LOCATIONS AROUND GREENVILLE. |
| Sep 1, 10:45 PM EDT | FLASH FLOOD | 4 W Snow Hill, NC | ROAD CLOSED AT HWY 13S AND SHINE RD DUE TO HIGH WATER |
| Sep 1, 10:50 PM EDT | FLASH FLOOD | 1 Ese Walstonburg, NC | FILDSBORO ROAD IN WALSTONBURG CLOSED DUE TO HIGH WATER |
| Sep 1, 11:05 PM EDT | FLASH FLOOD | 1 S Scuffleton, NC | INTERSECTION OF ARTIS CEMETERY RD AND EDWARDS BRIDGE RD CLOSED DUE TO HIGH WATER |
| Sep 1, 11:29 PM EDT | FLASH FLOOD | 2 Ese Castoria, NC | TYLOR RD CLOSED DUE TO HIGH WATER |
| Sep 1, 11:35 PM EDT | FLASH FLOOD | Arba, NC | INTERSECTION BETWEEN JESSE HILL RD AND HULL RD CLOSED DUE TO HIGH WATER |
| Sep 1, 11:38 PM EDT | FLASH FLOOD | 2 Wsw Arba, NC | ARBA JASON RD CLOSED DUE TO HIGH WATER |
| Sep 1, 11:50 PM EDT | FLASH FLOOD | 2 Se Castoria, NC | VANDIFORD THOMAS RD CLOSED DUE TO HIGH WATER |
| Sep 1, 11:58 PM EDT | FLASH FLOOD | 1 Sse Willow Creek, NC | ROAD CLOSED AT WILLOW GREEN RD AND ORMONDSVILLE RD DUE TO HIGH WATER |
| Sep 2, 12:10 AM EDT | FLASH FLOOD | 2 E Herrings Crossroads, NC | ROAD CLOSED BETWEEN NEWELL RD AND HWY 91 DUE TO HIGH WATER |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this flash flood warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Newport, NC (KMHX), launched 00:00Z, 1.9 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1800 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 616 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 173 m²/s²
- 0-3 km storm-relative helicity
- 283 m²/s²
- Significant tornado parameter
- 2.1
- Supercell composite
- 10.0
The text
As transmitted.
905
WGUS52 KMHX 020152
FFWMHX
NCC079-107-147-020445-
/O.NEW.KMHX.FF.W.0007.170902T0152Z-170902T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Newport/Morehead City NC
952 PM EDT FRI SEP 1 2017
The National Weather Service in Newport has issued a
* Flash Flood Warning for...
Northern Lenoir County in eastern North Carolina...
Greene County in eastern North Carolina...
Central Pitt County in eastern North Carolina...
* Until 1245 AM EDT
* At 948 PM EDT, local law enforcement reported minor flooding from
thunderstorms producing heavy rain across the warned area. Radar
estimates of 3 to 5 inches of rain have fallen. Flash flooding is
expected to begin shortly, as additional rainfall amounts of 1 to
3 inches are possible in the warned area.
* Some locations that will experience flooding include...
Greenville, Kinston, Winterville, Ayden, Farmville, Grifton, Snow
Hill, Bell Arthur, Black Jack, Dawson, Graingers, Institute, Jason,
Maury, Ormondsville, Roundtree, Lizzie, Pitt Greenville Airport,
Dowdy Ficklen Stadium and East Carolina University.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3557 7782 3562 7775 3564 7762 3565 7731
3554 7715 3552 7718 3550 7718 3526 7759
3533 7782 3536 7782 3538 7780 3540 7780
3543 7783
$$
SGKWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this flash flood warning went out at Sep 1, 4:24 PM EDT, 5 hours 28 minutes earlier.
Area forecast discussion, Sep 1, 4:24 PM EDT, 5 hours 28 minutes before
Area Forecast Discussion National Weather Service Newport/Morehead City NC 424 PM EDT Fri Sep 1 2017 .SYNOPSIS... A weak cold front will stall over the area this evening, then lift back to the north tonight. A cold front will push across the area Saturday night then dissipate offshore. High pressure will build over the region Sunday and Monday. Another cold front will approach from the west the middle part of next week. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... As of 230 PM Fri...Active weather on tap as cold front stalls over srn tier this evening then lifts back N. Increasing winds in low/middle lvls also expected overnight on periphery of the remnants of Harvey. Had decent amount of sun over the area earlier yielding pretty good instab. Expect shra and tsra to cont to increase in cvrg and intensity remainder of the day with high res models showing rather strong band crossing this evening. Have pops ramping up to categorical inland to likely cst tonight. Best svr threat will be thru early to mid evening when instab is highest. Will have decent shear cont overnight so despite lowering instab still cant rule out a strong to svr storm. Locally heavy rain a good bet with precip wtr values aoa 2 inches. Lows will be mainly 70 to 75. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/... As of 230 PM Fri...The front will be north of the region with all areas in warm sector. Expect decent cvrg of shra and tsra to cont as upr trf assoc with Harvey remnants finally lifts and fills to the NW. Will cont likely pops and again with enough instab could see a cpl strong to svr storms. Highs mainly low to mid 80s with some upper 80s poss. && .LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/... As of 345 PM Friday...A cold front pushes across the area Saturday night followed by weak high pressure building in from the west bringing drying Sunday through Tuesday. Deeper moisture returns Wednesday into Thursday as a long wave upper trough digs into the eastern CONUS bringing a nice feed of moisture from the Gulf. A cold front slowly pushes across the region Thursday with high pressure building in from the west Friday. Saturday night...The remnant wave of Harvey lifts north of the region with a cold front slowly pushing across the area allowing deeper moisture to gradually slide offshore. Continue likely PoPs east to chance west early evening then gradually lower through the overnight. Lows expected in the upper 60s/lower 70s inland to mid 70s coast. Sunday through Tuesday...The cold front stalls well offshore with weak high pressure building east from the Ohio and Tennessee Valley region and remain parked along the spine of the Appalachians into early next week. This will lead to some drying across eastern NC. Could see a lingering shower skirt Hatteras Island Sunday morning but otherwise expect dry conditions through Tuesday as precipitable water values may drop to an inch or less for the first time in awhile. High temperatures will generally be in the mid 80s inland to lower 80s coast with lows in the mid to upper 60s inland to low/mid 70s closer to the coast. Tuesday night through Friday...A long wave upper trough digs across the eastern CONUS late Tuesday into Wednesday bringing a deep Gulf moisture feed across the Southeast with PW values surging back above 2 inches. The attendant cold front pushes toward the region Wednesday night and is progged to slowly push across the region Thursday into Thursday night. Models have backed off with the upper trough developing into an upper low and now begins to lift the trough north Friday. Precip chances increase late Tuesday into Wednesday with best chances Wednesday night and Thursday, then gradually diminish Thursday night as deeper moisture pushes offshore. High pressure builds into the region from the west Friday which is looking like a dry day at this time. Temps look to be near normal Wednesday, then slightly below normal Thursday and Friday. && .AVIATION /19Z FRIDAY THROUGH WEDNESDAY/... Short Term /through Saturday/... As of 1230 PM Fri...Mainly VFR through mid to late aftn with spotty MVFR cigs...will also see increasing coverage of shra and storms later today into this evening with sub VFR. Numerous showers and sct storms will cont tonight into Sat as front stalls over srn tier this evening then lifts back north tonight. Overnight will see quite a bit of MVFR and poss IFR at times with onshore flow behind front and convection. Conditions shld grad improve Sat in warm sector but bouts of some MVFR likely in shra/tsra. Long Term /Saturday night through Wednesday/... As of 4 PM Friday...Shower activity tapers off from west to east Saturday night. Could see some sub-VFR conditions at the terminals in the evening but generally expect improving conditions through the overnight. High pressure builds into the region bringing a drier airmass and expect Pred VFR conditions Sunday through much of Tuesday, but could see patchy early-morning radiational fog. Moisture increases late Tuesday into Wednesday as an upper trough approaches from the west bringing increasing shower chances with periods of sub-VFR conditions possible. && .MARINE... Short Term /Today and Tonight/... As of 230 PM Fri...SCA conts far nrn wtrs as NE winds 15 to 25 kts have produced 6 to 7 foot seas. The front producing the NE winds expected to stall somewhere near srn tier this evening then lift back N later tonight. Expect pred ENE winds this evening become SE to S late. Winds speeds will average 10 to 20 kts highest N. On Sat SSW winds 10 to 20 kts expected all wtrs. Have the 6 foot seas ending nrn wtrs later tonight then 3 to 5 feet rest of period. Over srn/central tier seas of 2 to 4 feet thru tonight will build to 3 to 5 feet Sat. Long Term /Saturday night through Wednesday/... As of 4 PM Friday... A cold front will push across the waters late Saturday night into early Sunday with S winds around 10-20 kt becoming WSW around 10-15 kt. Weak high pressure builds in from the west Sunday through Monday with light winds generally less than 10 kt expected. S/SW winds begin to increase to around 10-15 kt Tuesday into Wednesday with the offshore Bermuda high becoming dominant and a cold front slowly approaching from the west. Seas around 3-5 ft Saturday night subside to 2-4 ft Sunday and around 2-3 ft Monday into Tuesday. Seas begin to build late Tuesday through Wednesday as the initial long period swell from Hurricane Irma begin to impact the water and seas expected around 3-5 ft by Wednesday. && .MHX WATCHES/WARNINGS/ADVISORIES... NC...Beach Hazards Statement until 8 PM EDT this evening for NCZ103. MARINE...Small Craft Advisory until 2 AM EDT Saturday for AMZ150. && SYNOPSIS...RF NEAR TERM...RF SHORT TERM...RF LONG TERM...SK AVIATION...RF/SK MARINE...RF/SK
Hazardous weather outlook, Sep 1, 3:19 AM EDT, 18 hours 33 minutes before
Hazardous Weather Outlook National Weather Service Newport/Morehead City NC 319 AM EDT Fri Sep 1 2017 NCZ029-044>047-079>081-090>095-098-020730- Martin-Pitt-Washington-Tyrrell-Mainland Dare-Greene-Beaufort- Mainland Hyde-Duplin-Lenoir-Jones-Craven-Pamlico-Carteret-Onslow- 319 AM EDT Fri Sep 1 2017 This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Today and Tonight. A stationary front across Eastern North Carolina today will be the focus for scattered thunderstorm development. Some of these storms will be strong to possibly severe this afternoon and evening, with gusty winds, hail, torrential downpours, and isolated tornadoes. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ103-020730- Outer Banks Dare- 319 AM EDT Fri Sep 1 2017 ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THIS EVENING... ...MODERATE RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. Moderate Rip Current Risk. In addition...A stationary front across Eastern North Carolina today will be the focus for scattered thunderstorm development. Some of these storms will be strong to possibly severe this afternoon and evening, with gusty winds, hail, torrential downpours, and isolated tornadoes. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ104-020730- Outer Banks Hyde- 319 AM EDT Fri Sep 1 2017 ...MODERATE RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Moderate Rip Current Risk. In addition...A stationary front across Eastern North Carolina today will be the focus for scattered thunderstorm development. Some of these storms will be strong to possibly severe this afternoon and evening, with gusty winds, hail, torrential downpours, and isolated tornadoes. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Sep 1, 8:13 PM EDT, 1 hour 39 minutes before
Special Weather Statement National Weather Service Newport/Morehead City NC 813 PM EDT FRI SEP 1 2017 NCZ093>095-020100- Craven-Pamlico-Carteret- 813 PM EDT FRI SEP 1 2017 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN CRAVEN...CENTRAL CARTERET AND SOUTHERN PAMLICO COUNTIES... At 812 PM EDT, a strong thunderstorm was located over Wildwood, or over Newport, moving northeast at 15 mph. Winds in excess of 30 mph and pea size hail are possible with this storm. Locations impacted include... Morehead City, Newport, North River, Merrimon, Harlowe, Wildwood, Great Neck, Janeiro, Open Grounds Farm, North Harlowe, Cherry Branch Ferry Terminal, Mitchell Village and Crab Point Village. Weak rotation has been noted with this storm. While not immediately likely, a tornado could form at any time. LAT...LON 3471 7678 3477 7689 3500 7678 3489 7646 TIME...MOT...LOC 0012Z 236DEG 11KT 3478 7681 SGK
Special weather statement, Sep 1, 8:58 PM EDT, 54 minutes before
Special Weather Statement National Weather Service Newport/Morehead City NC 858 PM EDT FRI SEP 1 2017 NCZ080-093-020145- Craven-Beaufort- 858 PM EDT FRI SEP 1 2017 ...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL CRAVEN AND WESTERN BEAUFORT COUNTIES... At 857 PM EDT, a strong thunderstorm was located near Wilmar, or 11 miles southwest of River Road, moving northeast at 30 mph. Winds in excess of 30 mph are possible with this storm. Locations impacted include... Washington, River Road, Ransomville, Blounts Creek, Wilmar, Edward, Bunyan, Bonnerton, Cox Crossroads, Core Point, Bayview, Ernul, Aurora Ferry Terminal, Goose Creek State Park and Bayview Ferry Terminal. Weak rotation has been noted with this storm. While not immediately likely, a tornado could form at any time. LAT...LON 3524 7708 3538 7720 3563 7692 3541 7664 TIME...MOT...LOC 0057Z 231DEG 24KT 3537 7710 SGK
Local storm report, Sep 1, 9:02 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
902 PM EDT FRI SEP 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM TSTM WND DMG 4 ESE PINK HILL 35.03N 77.68W
09/01/2017 LENOIR NC EMERGENCY MNGR
LENOIR CO EM REPORTED DAMAGE TO 3-4 BUILDINGS ON SNAGS
PATH RD AND TURNER FARM LN.
&&
EVENT NUMBER MHX1700246
SEKSpecial weather statement, Sep 1, 9:08 PM EDT, 44 minutes before
Special Weather Statement National Weather Service Newport/Morehead City NC 908 PM EDT FRI SEP 1 2017 NCZ095-020145- Carteret- 908 PM EDT FRI SEP 1 2017 ...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL CARTERET COUNTY... At 907 PM EDT, a strong thunderstorm was located near South River, or 12 miles southwest of Cedar Island, moving northeast at 15 mph. Winds in excess of 40 mph and nickel size hail are possible with this storm. Locations impacted include... Cedar Island and Cedar Island Ferry Terminal. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. LAT...LON 3484 7648 3491 7664 3511 7647 3503 7629 TIME...MOT...LOC 0107Z 223DEG 15KT 3494 7652 SGK
Special weather statement, Sep 1, 9:08 PM EDT, 44 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
908 PM EDT FRI SEP 1 2017
NCZ090-091-020200-
Lenoir-Duplin-
908 PM EDT FRI SEP 1 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN LENOIR AND NORTHERN
DUPLIN COUNTIES...
At 908 PM EDT, a strong thunderstorm was located 9 miles northwest of
Bowdens, or 9 miles west of Mount Olive, moving east at 30 mph.
Wind gusts up to 50 mph and half inch hail are possible with this
storm.
Locations impacted include...
Warsaw, La Grange, Mount Olive, Bowdens, Beautancus, Albertson,
Faison and Calypso.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3519 7816 3518 7808 3519 7805 3519 7802
3518 7798 3517 7798 3517 7793 3515 7789
3516 7789 3518 7783 3533 7783 3535 7782
3508 7769 3502 7815 3508 7816 3509 7817
TIME...MOT...LOC 0108Z 252DEG 26KT 3514 7823
26Special weather statement, Sep 1, 9:46 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
946 PM EDT FRI SEP 1 2017
NCZ044-079-091>093-020230-
Greene-Jones-Craven-Lenoir-Pitt-
946 PM EDT FRI SEP 1 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN JONES...LENOIR...
SOUTHERN GREENE...NORTHWESTERN CRAVEN AND SOUTH CENTRAL PITT
COUNTIES...
At 944 PM EDT, a strong thunderstorm was located near Albertson, or
near La Grange, moving east at 30 mph.
Wind gusts up to 50 mph and half inch hail are possible with this
storm.
Locations impacted include...
Greenville, Kinston, Ayden, La Grange, Grifton, Phillips Crossroads,
Snow Hill, Deep Run, Fort Barnwell, Dawson, Ormondsville, Graingers,
Pleasant Hill, Institute, Jason, Roundtree, Wyse Fork, Kinston
Regional Jetport, Hookerton and Dover.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3552 7733 3508 7719 3506 7773 3536 7782
3538 7780 3540 7780 3543 7783
TIME...MOT...LOC 0144Z 264DEG 27KT 3521 7780
26The office that day
Everything else NWS Newport/Morehead City, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 1, 8:00 PM EDT | Special Weather Statement | MHX | Greene | 45 min |
| Sep 1, 8:02 PM EDT | Areal Flood Advisory | MHX | Greene, Pitt | 88 min |
| Sep 1, 8:13 PM EDT | Special Weather Statement | MHX | Carteret | 47 min |
| Sep 1, 8:20 PM EDT | Severe Thunderstorm Warning | MHX | Beaufort, Craven, Pitt | 40 min |
| Sep 1, 8:58 PM EDT | Special Weather Statement | MHX | Beaufort | 47 min |
| Sep 1, 9:08 PM EDT | Special Weather Statement | MHX | Carteret | 37 min |
| Sep 1, 9:10 PM EDT | Special Marine Warning | MHX | 65 min | |
| Sep 1, 9:46 PM EDT | Special Weather Statement | MHX | Lenoir | 44 min |
| Sep 1, 10:12 PM EDT | Special Marine Warning | MHX | 63 min | |
| Sep 1, 10:15 PM EDT | Special Weather Statement | MHX | Hyde | 60 min |
| Sep 1, 10:24 PM EDT | Special Weather Statement | MHX | Carteret | 51 min |
| Sep 1, 10:27 PM EDT | Special Weather Statement | MHX | Beaufort, Pitt | 48 min |
| Sep 1, 10:55 PM EDT | Areal Flood Advisory | MHX | Carteret | 95 min |
| Sep 1, 11:28 PM EDT | Special Weather Statement | MHX | Dare, Hyde | 62 min |
| Sep 2, 12:18 AM EDT | Special Marine Warning | MHX | 57 min | |
| Sep 2, 12:29 AM EDT | Special Weather Statement | MHX | Dare | 61 min |
| Sep 2, 3:08 AM EDT | Small Craft Advisory | MHX | 5 hr | |
| Sep 2, 3:13 AM EDT | Beach Hazards Statement | MHX | 17 hr | |
| Sep 2, 8:41 AM EDT | Special Marine Warning | MHX | 64 min | |
| Sep 2, 9:20 AM EDT | Special Weather Statement | MHX | Carteret | 40 min |
| Sep 2, 6:15 PM EDT | Special Weather Statement | MHX | Pitt | 30 min |
| Sep 2, 6:17 PM EDT | Special Weather Statement | MHX | Jones | 58 min |
Nearby
Flash Flood Warnings in North Carolina, 2017Every flash flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.